Alert archive / Kansas / Red Flag Warnings in 2016
Red Flag Warning 15, NWS Goodland, KS
NWS Goodland, KS issued this red flag warning at Apr 6, 2016, 8:12 AM MDT for Dundy County, Hitchcock County, Red Willow County, Nebraska; 13 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado. It took effect at Apr 6, 2016, 11:00 AM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2016, 8:12 AM MDT (14:12 UTC)
- In effect from
- Apr 6, 2016, 11:00 AM MDT
- Expired
- Apr 6, 2016, 7:01 PM MDT
- In force
- 8 hr
- Issued by
- NWS Goodland, KS
Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Decatur County, KS, Gove County, KS, Graham County, KS, Greeley County, KS, Logan County, KS, Norton County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE, Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 40 km from the middle of the area, began a volume at 14:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 2.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2902 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
878 WWUS83 KGLD 061412 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 812 AM MDT WED APR 6 2016 ...CRITICAL FIRE WEATHER CONDITIONS FORECAST TODAY... .AFTER COLLABORATION WITH PARTNERS AND AREA FORECAST OFFICES...IT WAS DETERMINED THAT A RFW WAS NEEDED FOR TODAY PRIMARILY DUE TO STRONG WINDS. RELATIVE HUMIDITIES AS LOW AS 15-17 PERCENT OUR EXPECTED. SUSTAINED WINDS OF 20-30 MPH...GUSTING 45 MPH...VERY DRY FUELS AND RECENT DRY WEATHER ALL INDICATE THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED. COZ252>254-KSZ001>004-013>016-027>029-041-042-NEZ079>081-062215- /O.NEW.KGLD.FW.W.0015.160406T1700Z-160407T0100Z/ YUMA-KIT CARSON-CHEYENNE-RAWLINS-DECATUR-NORTON-SHERMAN-THOMAS- SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY- HITCHCOCK-RED WILLOW- 812 AM MDT WED APR 6 2016 /912 AM CDT WED APR 6 2016/ ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...004...013...014...015...016...027...028...029... 041...042...079...080...081...252...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING. * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE...FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 004 NORTON...FIRE WEATHER ZONE 013 SHERMAN... FIRE WEATHER ZONE 014 THOMAS...FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 016 GRAHAM...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY...FIRE WEATHER ZONE 080 HITCHCOCK AND FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
2 follow-up statements
210 WWUS83 KGLD 062026 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 226 PM MDT WED APR 6 2016 ...CRITICAL FIRE WEATHER TODAY...POSSIBLY TOMORROW... .AFTER COLLABORATION WITH PARTNERS AND AREA FORECAST OFFICES...IT WAS DETERMINED THAT A RFW WAS NEEDED FOR TODAY PRIMARILY DUE TO STRONG WINDS. RELATIVE HUMIDITIES AS LOW AS 15-17 PERCENT OUR EXPECTED. SUSTAINED WINDS OF 20-30 MPH...GUSTING 45 MPH...VERY DRY FUELS AND RECENT DRY WEATHER ALL INDICATE THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED. FOR TOMORROW...A FIRE WEATHER WATCH IS ISSUED FOR A COMBINATION OF WINDS AND RELATIVE HUMIDITY. WHILE 15% RH IS NOT FORECAST... COORDINATION WITH LOCAL PARTNERS ON FUELS AND RECENT FIRE WEATHER CONCERNS THAT A WATCH IS NEEDED FOR CRITICAL FIRE WEATHER CONDITIONS. KSZ004-016-NEZ081-070430- /O.NEW.KGLD.FW.A.0012.160407T1800Z-160408T0000Z/ /O.CON.KGLD.FW.W.0015.000000T0000Z-160407T0100Z/ NORTON-GRAHAM-RED WILLOW- 326 PM CDT WED APR 6 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 004... 016 AND 081... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 004...016 AND 081... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A FIRE WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ252>254-KSZ001>003-013>015-027>029-041-042-NEZ079-080-070100- /O.CON.KGLD.FW.W.0015.000000T0000Z-160407T0100Z/ YUMA-KIT CARSON-CHEYENNE-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN- WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK- 226 PM MDT WED APR 6 2016 /326 PM CDT WED APR 6 2016/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT /8 PM CDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...014...015...027...028...029...041... 042...079...080...252...253 AND 254... * AFFECTED AREA...IN COLORADO...FIRE WEATHER ZONE 252 YUMA... FIRE WEATHER ZONE 253 KIT CARSON AND FIRE WEATHER ZONE 254 CHEYENNE. IN KANSAS...FIRE WEATHER ZONE 001 CHEYENNE...FIRE WEATHER ZONE 002 RAWLINS...FIRE WEATHER ZONE 003 DECATUR... FIRE WEATHER ZONE 013 SHERMAN...FIRE WEATHER ZONE 014 THOMAS... FIRE WEATHER ZONE 015 SHERIDAN...FIRE WEATHER ZONE 027 WALLACE...FIRE WEATHER ZONE 028 LOGAN...FIRE WEATHER ZONE 029 GOVE...FIRE WEATHER ZONE 041 GREELEY AND FIRE WEATHER ZONE 042 WICHITA. IN NEBRASKA...FIRE WEATHER ZONE 079 DUNDY AND FIRE WEATHER ZONE 080 HITCHCOCK. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
400 WWUS83 KGLD 070101 RFWGLD URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 701 PM MDT WED APR 6 2016 ...CRITICAL FIRE WEATHER POSSIBLE THURSDAY... .A FIRE WEATHER WATCH REMAINS IN EFFECT FOR A COMBINATION OF WINDS AND RELATIVE HUMIDITY. WHILE 15% RH IS NOT FORECAST... COORDINATION WITH LOCAL PARTNERS ON FUELS AND RECENT FIRE WEATHER CONCERNS THAT A WATCH IS NEEDED FOR CRITICAL FIRE WEATHER CONDITIONS. KSZ004-016-NEZ081-071215- /O.CAN.KGLD.FW.W.0015.000000T0000Z-160407T0100Z/ /O.CON.KGLD.FW.A.0012.160407T1800Z-160408T0000Z/ NORTON-GRAHAM-RED WILLOW- 801 PM CDT WED APR 6 2016 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 004...016 AND 081... ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 004...016 AND 081... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA...IN KANSAS...FIRE WEATHER ZONE 004 NORTON AND FIRE WEATHER ZONE 016 GRAHAM. IN NEBRASKA...FIRE WEATHER ZONE 081 RED WILLOW. * WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 18 PERCENT. * IMPACTS...ANY FIRES THAT START WILL HAVE EXTREME FIRE BEHAVIOR AND SPREAD RAPIDLY. OUTDOOR BURNING IS NOT ADVISED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ252>254-KSZ001>003-013>015-027>029-041-042-NEZ079-080-070215- /O.CAN.KGLD.FW.W.0015.000000T0000Z-160407T0100Z/ YUMA-KIT CARSON-CHEYENNE-RAWLINS-DECATUR-SHERMAN-THOMAS-SHERIDAN- WALLACE-LOGAN-GOVE-GREELEY-WICHITA-DUNDY-HITCHCOCK- 701 PM MDT WED APR 6 2016 /801 PM CDT WED APR 6 2016/ ...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...002...003...013...014... 015...027...028...029...041...042...079...080...252...253 AND 254... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE RED FLAG WARNING. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER EXPECTED. $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/GLD (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Apr 6, 6:29 AM MDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 6, 6:29 AM MDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 629 AM MDT WED APR 6 2016 .UPDATE... ISSUED AT 620 AM MDT WED APR 6 2016 INCREASED WINDS FOR TODAY BASED ON LATEST DATA. NOTICED THE NEAR TERM HOURLY MODELS HAD BEEN SHOWING SUSTAINED WINDS AROUND 25KTS ACROSS THE AREA A FEW HOURS AGO...BUT NOW ARE AROUND 20 KTS. NOT SURE WHY THAT HAPPENED SINCE A RUC SOUNDING STILL SHOWS WINDS AROUND 25 KTS MIXING DOWN. GUSTS OF 35-40 MPH WILL OCCUR BEGINNING BY LATE MORNING AND LASTING INTO MID AFTERNOON. WINDS WILL GRADUALLY DECLINE DURING THE LATTER HALF OF THE AFTERNOON. AS MENTIONED PREVIOUSLY...DO NOT PLAN ON ISSUING A FIRE WEATHER HIGHLIGHT AT THIS TIME FOR THE AFTERNOON DUE TO THE RELATIVE HUMIDITY REMAINING ABOVE 15 PERCENT. HOWEVER WIND GUSTS OF 35-40 MPH WITH THE LOW RELATIVE HUMIDITY AROUND 20 PERCENT WILL CAUSE ANY FIRES TO QUICKLY BECOME OUT OF CONTROL. PART OF CHEYENNE COUNTY COLORADO DOES MEET CRITICAL FIRE WEATHER CRITERIA...HOWEVER IT IS ONLY HALF OF THE COUNTY. HAVE MENTIONED THE RISK OF FIRE GROWTH FOR THE ENTIRE AREA IN A SOCIAL MEDIA POST THIS MORNING TO COMMUNICATE THE RISK OF RAPID FIRE GROWTH. && .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 225 AM MDT WED APR 6 2016 NORTHWEST FLOW WILL CONTINUE THROUGH FRIDAY NIGHT. SURFACE HIGH PRESSURE WILL BUILD INTO THE CENTRAL PLAINS AND CONTINUE THROUGH FRIDAY NIGHT. SUBSIDENCE WILL LIMIT ANY POPS OTHER THAN NIL POPS. THE WEATHER WILL BE DRY THROUGH FRIDAY NIGHT. WINDS WILL BECOME BREEZY TO WINDY IN THE EASTERN FA THIS MORNING AND THEN DECREASE IN THE AFTERNOON. RELATIVE HUMIDITY STAYS WELL ABOVE CRITICAL VALUES ACROSS MOST OF THE FA. CHEYENNE COUNTY COLORADO BECOMES MARGINAL IN THE LATER 3 HOURS OF THE AFTERNOON BUT WIND SPEEDS WILL BE DECREASING AND TEMPERATURES WILL BE COOLING OFF. CONFIDENCE IS NOT THERE TO ISSUE A FIRE HIGHLIGHT FOR ONE COUNTY. MAX TEMPERATURES SHOULD REACH THE MID AND UPPER 60S TODAY AND THURSDAY WITH NEAR 70 ON FRIDAY. MIN TEMPERATURES SHOULD RANGE FROM 35 TO 40. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 225 AM MDT WED APR 6 2016 THE PERIOD WILL START OUT WITH AN UPPER LEVEL RIDGE OVER THE TRI- STATE AREA SATURDAY AND SUNDAY. DURING THIS TIME VERY WARM HIGH TEMPERATURES WILL MOVE OVER THE AREA. HIGH TEMPERATURES FOR SUNDAY MAY NOT BE HIGH ENOUGH GIVEN THE BREEZY SOUTHWEST WIND IN THE 850- 925MB LAYER. WOULD NOT BE SURPRISED IF THE EASTERN 1/3 OF THE AREA ENDED UP WARMING INTO THE LOW 80S. SUNDAY NIGHT AN UPPER LEVEL SHORT WAVE TROUGH WILL MOVE ACROSS THE AREA. DESPITE A SUGGESTION OF THE TROUGH GOING FURTHER SOUTH WITH THE MODEL DATA LAST NIGHT...MODELS HAVE COME INTO BETTER AGREEMENT WITH THE TROUGH TRACKING ACROSS THE AREA...ALTHOUGH THERE IS STILL DISAGREEMENT AS TO WHAT DIRECTION THE TROUGH WILL COME FROM BE IT THE WEST OR NORTHWEST. THE ENTIRE AREA LOOKS TO HAVE A GOOD SHOT AT RECEIVING RAINFALL WITH THIS TROUGH PASSAGE DUE TO WIDE SPREAD LIFT AND MOISTURE MOVING OVERHEAD MONDAY BEHIND THE COLD FRONT. AM BEGINNING TO HAVE MORE CONFIDENCE THE AREA WILL ACTUALLY RECEIVE RAINFALL FROM THIS TROUGH. HOWEVER DUE TO THE FAIRLY SMALL SCALE NATURE OF THE TROUGH...ANY SHIFT OF THE MUCH LARGER CLOSED LOW OVER SOUTHWEST CANADA WOULD CAUSE THE TROUGH TO MOVE MORE NORTH OR SOUTH. THIS WOULD CAUSE PARTS OF THE AREA TO MISS OUT ON THE RAINFALL WITH THE TROUGH SINCE THE MOISTURE ACCOMPANYING THE TROUGH IS FAIRLY NARROW...BEING FLANKED BY MUCH DRIER AIR TO THE NORTH AND SOUTH. THE RAINFALL WILL END MONDAY NIGHT AS THE TROUGH MOVES EAST OF THE AREA WITH DRIER AIR MOVING IN OVER THE AREA BEHIND IT. HIGH TEMPERATURES FOR THE PERIOD WILL BE WARMEST THIS WEEKEND WITH THE RIDGE OVERHEAD. A STRONG COLD FRONT WILL MOVE THROUGH MONDAY MORNING. THE LAST FEW NIGHTS THE FRONT HAS SEEMED TO ARRIVE EARLIER WITH EACH MODEL RUN. AM WONDERING IF HIGHS IN THE MID 50S WILL BE TOO WARM GIVEN THE COLD AIR ADVECTION MOVING IN BEHIND THE FRONT DURING THE MORNING. HOWEVER THE VAST MAJORITY OF MODEL DATA SUPPORTS MID 50S FOR HIGHS MONDAY. ONLY A COUPLE MODELS INDICATE UPPER 40S FOR HIGHS...WHICH MAY END UP BEING MORE REASONABLE. HIGHS WILL BE A FEW DEGREES WARMER TUESDAY AS A SHORT WAVE RIDGE MOVES THROUGH AHEAD OF THE NEXT TROUGH. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 435 AM MDT WED APR 6 2016 VFR CONDITIONS WILL PREVAIL AT KGLD AND KMCK TODAY AND TONIGHT. NORTHWEST WIND WILL INCREASE THIS MORNING AND THEN DECREASE AROUND SUNSET. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JTL SHORT TERM...FS LONG TERM...JTL AVIATION...FS
Hazardous weather outlook, Apr 6, 7:00 AM MDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 700 AM MDT WED APR 6 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-071300- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 700 AM MDT WED APR 6 2016 /800 AM CDT WED APR 6 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT... ACROSS THE TRI-STATE AREA LOW RELATIVE HUMIDITY AND WIND GUSTS OF 35-40 MPH WILL CAUSE ANY FIRES TO QUICKLY BECOME OUT OF CONTROL. THE MOST FAVORABLE AREA FOR RAPID FIRE GROWTH WILL BE THE SOUTHERN HALF OF CHEYENNE COUNTY COLORADO WHERE CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JTL
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 2:26 PM MDT | Fire Weather Watch | GLD | Red Willow | 11 hr |
| Apr 5, 6:27 PM MDT | Blowing Dust Advisory | GLD | Decatur, Gove, Graham, Greeley, Logan, Norton and 4 more | 3 hr |
Nearby
Red Flag Warnings in Kansas, 2016Red Flag Warnings in Nebraska, 2016Red Flag Warnings in Colorado, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.